Volume 2, Issue 4
The Finite Difference Method for the Periodic Boundary and Initial Value Problem of a Class of System of Generalized Zakharov Equations

Jun-Du Liang

DOI:

J. Comp. Math., 2 (1984), pp. 364-375

Published online: 1984-02

Preview Full PDF 84 2062
Export citation
  • Abstract

This paper is intended to stydy the finite difference method for the periodic boundary and initial value problem of a class of system of generalized Zakharov equations.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-364, author = {Jun-Du Liang}, title = {The Finite Difference Method for the Periodic Boundary and Initial Value Problem of a Class of System of Generalized Zakharov Equations}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {364--375}, abstract = { This paper is intended to stydy the finite difference method for the periodic boundary and initial value problem of a class of system of generalized Zakharov equations. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9673.html} }
TY - JOUR T1 - The Finite Difference Method for the Periodic Boundary and Initial Value Problem of a Class of System of Generalized Zakharov Equations AU - Jun-Du Liang JO - Journal of Computational Mathematics VL - 4 SP - 364 EP - 375 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9673.html KW - AB - This paper is intended to stydy the finite difference method for the periodic boundary and initial value problem of a class of system of generalized Zakharov equations.
Jun-Du Liang. (1970). The Finite Difference Method for the Periodic Boundary and Initial Value Problem of a Class of System of Generalized Zakharov Equations. Journal of Computational Mathematics. 2 (4). 364-375. doi:
Copy to clipboard
The citation has been copied to your clipboard